# SDR UALA2012040902177

- Difficulty date: April 6, 2012
- Submitted: April 10, 2012
- Operation: Air carrier
- Aircraft: N777UA
- Make and model: Boeing 777222
- Aircraft serial: 26916
- Aircraft time: 68,385 hours, 12,420 cycles
- Engine: Pwa PW4077
- System (JASC): 2421 · AC Generator-Alternator
- Part: Idg
- Part number: 767146A
- Part serial: 10395
- Condition: Faulty
- Location: Lt Generator
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ON TAXI OUT LEFT GENERATOR CONTROL LIGHT OFF ILLUMINATED.  DURING RUN UP, MTC MSG 24-31661 DISPLAYED.  ACCOMPLISHED FIM 24-21 TASK 811, L IDG FAULTED.  REPLACED IDG PER AMM.  ACCOMPLISHED OPS AND LEAK CHECK DURING RUN UP PER AMM.  ALSO CK'D DISCONNECT FUNCTION RECHECKED OPS DURING RUN UP AFTER RECONNECTING OKAY.
